Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Total lack of concetration now... g_g_g_unit

Posted by myco on March 25, 2009, at 22:52:14

In reply to Re: Total lack of concetration now..., posted by g_g_g_unit on March 25, 2009, at 20:57:05

The weight is a creeper...it will hit hard in the beginning which is why I personally believe the first 5 pounds or so is water/constipation issues. If you have a really good scale you can watch this fluctuate and it will a lil if the device is sensitive enough to see it. After that first 5 or so pounds there is a steady increase in actual weight. Now some people will pack it on hardcore and fast but it's more common to go up slow...if you spend year on nardil and dont do any cardio/exercise and eat like crap expect to get large (always exceptions though). I had the initial 5lb hit in about 4-5weeks actually, before I even stabilized then it stopped coming on. Then when I hit stable and the dose was perfect for me (75mg), the weight slowly began to creep on and now i'm up about 20lbs. But my diet and issues with lazyness at this time in my life lend to this. I do use cardio as defence and it seems to slow the increase alot...and you can even lose weight but you must adjust diet and lifestyle...these are not typical "depressed" patient skills so they tend to get big quick on nardil. My cardio is only about 3h a week at the moment, on a break also for a case of illness but will get soon. Once you stabilize and sides pass you will be able to handle more exercise. In the beginning dont worry to much, it's tough to work out and start a med. Do a lil research on that herbal for fluid retention ok...nardil doesnt have alot of friends in terms of meds...and some herbals/supplements dont get along well with it at all. lol hey I went up a pant size...that bloody belly of mine lol. Hey if you get to to big consider a moo-moo...a big old maternity like shirt that will cover up any enormousness you might get LOL...jokes. I was scared about weight but it wasnt enough to put me off the med or keep me away from it and it wont be unless I become massive.

> another question Myco - did you find that the issue of weight stabilized or was it something you to make an effort to fight while you were on the drug? even exercising 1+ hours everyday i've gained 5 pounds over the past couple weeks. my guess is it's mainly the water retention + constipation (given the belly i mentioned in another thread). i went to a pharmacy today to pick up a mild laxative to use every so often to 'clear out' my system, and they also offered me an OTC herbal formula for fluid retention, though i'm not sure it'll be strong enough. i'm not particularly concerned about the weight gain itself; more that the tight-wad in me would prefer to not have to go out and buy new pants


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:myco thread:886720
URL: http://www.dr-bob.org/babble/20090322/msgs/887037.html